Differential and Integral Equations

On the existence and multiplicity of branches of nodal solutions for a class of parameter-dependent Sturm-Liouville problems via the shooting map

C. Rebelo and F. Zanolin

Full-text: Open access

Abstract

We prove the existence of connected branches of solutions having prescribed nodal properties for some boundary value problems depending on a parameter. The results are obtained via an elementary approach based on the shooting method and using a lemma from plane topology.

Article information

Source
Differential Integral Equations, Volume 13, Number 10-12 (2000), 1473-1502.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061136

Mathematical Reviews number (MathSciNet)
MR1787078

Zentralblatt MATH identifier
0986.34019

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Rebelo, C.; Zanolin, F. On the existence and multiplicity of branches of nodal solutions for a class of parameter-dependent Sturm-Liouville problems via the shooting map. Differential Integral Equations 13 (2000), no. 10-12, 1473--1502. https://projecteuclid.org/euclid.die/1356061136


Export citation